for a about
a month now I have had a pimple like rash on my upper chest area and a bit on my upper back and shoulders. It is kinda itchy sometimes too.
A few months ago I was prescribed an antibiotic called TETRACYCLINE for my crohns but was only on it for about
2 months. I stopped taking it because it kept making me feel sick (nauseated).
I keep think it was that antibiotic that has caused this rash. But I am not sure, as I have stopped taking the drug and I still have this stupid annoying rash.
I am hoping it is not the Remicade that's causing it.
I am also taking LOMITOL and CODEINE when needed.
I would like to know if anybody else has experienced a pimple like rash like this, or if anyone might know the cause of it. I have not changed any of my daily routines or laundry soap or bath soaps so I am quite sure it is not an allergic reaction to anything like that. Nor have I changed any of my vitamins or herbal supplements.
I have went to my family doc and he has given me a med called BETAMETHASONE - SALICYLIC ACID - a Vaseline oily like cream to put on it for the time being and told me that it should help with the scarring and clear it up. But nothing yet and I have been on it for about
2 weeks now. Is this ever going to go away? Maybe I should go see a Dermatologist?
33 yr. old female CANADIAN
dx. with UC October 1998
had temp j-pouch: '98-'99
disease free & back to norm: '99-'07
dx. with CD March 2009
Currently taking: Remicade mthly
In my next life: I want to be a big beautiful oak tree or something like that... so I can live off of just sunshine and water.
Post Edited (Sofee) : 9/19/2010 12:25:27 PM (GMT-6)